Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Persisting cough after taking udiliv. Is it a side effect of the medication?

Hi doctor, My mom has been taking udiliv for a couple of years. In March, the doctor increased the dosage to 300mg twice a day (she was taking 300 mg in the morning and 150 mg in the evening). Recently she has developed cough which is not going away with 3 doses of antibiotics . I am wondering if the increased dosage of udiliv can cause this Thanks
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi sreelekshmy, udiliv is for small bilestones. If she has persistant cough, may be it is due to cold or oral infection. If it is cold then antibiotic won't treat that easy as this is viral infection not bacterial antibiotic won't help. but if oral infection give her cough syrup, lemon tea. Then consult the MD. Takecare bye.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor